# SDR QXEA2013020800330

- Difficulty date: February 8, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Corroded
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD FRAME PROXIMITY SWITCH CONTACT PLATE CORRODED.  REMOVED PROXIMITY SWITCH CONTACT PLATE IAW SRM 51-42-05-02-01.  INSTALLED NEW SWITCH CONTACT PLATE IAW SRM 51-42-05-02-01.
